# SDR 2004UALA00690

- Difficulty date: July 24, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 21,692 hours, 7,749 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Green System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LOSS OF GREEN HYDRAULIC SYSTEM. LEAKING BYPASS VALVE, LOSS OF HYDRAULIC FLUID.  REPLACED THE NOSE LANDING GEAR DOOR OPENING BYPASS VALVE. OPERATIONS CHECK NORMAL.
